# SDR A6WA200740164

- Difficulty date: March 16, 2007
- Submitted: April 24, 2007
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 9,604 hours, 8,719 cycles
- Engine: Ge CF343B1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Part serial: 08627
- Condition: Malfunctioned
- Location: Lavatory
- Part time: 9,482 hours, 8,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET CASS MESSAGE AFTER TAKEOFF WITH LAV SMOKE ALARM ACTIVATED RAN QRH, MESSAGE EXTINGUISHED ALARM OFF F/A REPPORTED NO INDICATION OF SMOKE OR FIRE ON INSPECTION.  RAN ENGINE WITH APU AIR SWITCH OVER TO BLEED AIR AND NO SMOKE CAUTION MESSAGE WITH EITHER APU OR ENGINE SUPPLYING PACKS NO EXTERNAL ENGINE OIL LEAKS NOTED.  SUSPECT FAULTY LAV SMOKE DETECTION SYSTEM.  REMOVED AND REPLACED SMOKE DETECTOR UNIT, OPS CHECK GOOD.  (K)
